# SDR CA151016011

- Difficulty date: October 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,000 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Screw
- Part number: AN565E428H8
- Condition: Loose
- Location: Drag Brace
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE WAS COMPLETING ROUTINE GEAR SWINGS ON KING AIR AND DISCOVERED THAT THE RT MAIN GEAR DOWN LOCK HOOKS WERE NOT FULLY ENGAGING ON THE DOWN LOCK PIN. UPON FURTHER INVESTIGATION THEY FOUND THE SET SCREW, WHICH SECURES THE PIN IN PLACE WAS LOOSE. WHICH THEN CAUSED THE PIN TO TURN IN THE DRAG BRACE AND THE DOWN LOCK HOOKS WOULD NOT FULLY ENGAGE.  THIS IS ONLY APPLICABLE TO HYDRAULIC GEAR, WE HAVE INSPECTED THE REST OF OUR ACFT WITH HYDRAULIC GEAR. NO ISSUES FOUNDS.
